advertisement
Question
Posted by: Worried | 2007/03/19

HELP! Periods again after 2 weeks

Hi
I'm very worried. I started taking Microval on 5 March which was my first day of my periods as advised by the doctor, but today I got my periods again! I stoped bleeding on Sunday 11th march and now I have my periods again.
I suspect it's the Microval, what do I do to stop the bleeding cos its not normal. I'm getting married on Sunday, that's why I started taking the Microval, but now I have my periods again which is just not on, I'm not suppoed to have it again.
Please HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Microval is a progesterone only pill and can cause irregular spotting. You could try starting the combined pill, though it is quite late to change the course of things.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maya | 2007/03/19

It can take anywhere up to 3 months for your body to adjust to the pill. Call your doctor and ask him/her to give you a script for something to help with the bleeding for your wedding:)

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement